TRANSACTIONS ISSUE MATHEMATICS
Series of physical-technical & mathematics science
National Academy of Sciences of Azerbaijan
|Home||Editorial Board||For Authors||Publication Ethics||Articles in Press||Volumes|
Volume 35, Issue 4
|Solvability of boundary value problems for second order elliptic differential-operator equations with a spectral parameter in the equation and boundary conditions|
by Aliev B.A., Amiraslanly O.R.
|Bifurcation from infinity for some nonlinear eigenvalue problems which are not linearizable|
by Aliyev Z.S., Mustafayeva N.A.
|Generalized Gegenbauer shift and some problems of the theory of approximation of functions on the metric of L 2,λ|
by Guliyev V.S., Ibrahimov E.J.
|Null controllability of heat equation with switching pointwise controls|
by Hamidoglu A.
|Commutators of multilinear singular integral operators on generalized local Morrey spaces|
by Hasanov A.A., Muradova Sh.A., Gadjieva E.A.
|Commutators of potential and singular integral operators in generalized variable exponent Morrey spaces|
by Hasanov J.J., Aliyev S.S., Guliyev Y.Y.
|Marcinkiewicz integral and its commutators on local Morrey type spaces|
by Hasanov S.G.
|On an inverse boundary value problem with time nonlocal conditions for one-dimensional hyperbolic equation|
by Isgandarova G.N.
|Zigmund estimations for the direct value of the derivative of a simple layer acoustic potential|
by Khalilov E.H.
|Estimation of Green function of a spectral problem with quasi-regular boundary condition|
by Mammadov Y.A., Aleskerova S.T.
|( Lp , Lq ) boundedness of the fractional integral operator on the dual of Laguerre hypergroup|
by Omarova M.N., Guliyev E.V., Azizov J.V.
|Interpolation theorems of the generalized Besov- Morrey type spaces with dominant mixed derivatives|
by Orujova A.T.
|Free oscillations of the longitudinal reinforced rib systems and loaded by with axial compressive forces of the orthotropic cylindrical shell with flowing liquid|
by Pirmamedov I.T., Seyfullaev F.A., Guliyeva Z.M.
|Generalized maximal functions measuring smoothness|
by Rzaev R.M., Aliyev F.N.
|© 2023 Institute of Mathematics and Mechanics|